MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CURAD,BANDAGES,ASST,320CT/BX

Medline Industries, LP MEDLINE; CURAD,BANDAGES,ASST,320CT/BX
Catalog Number CURCC320BCH
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we all have had issues with the bandages not adhering" and "i¿ve used 4 band aids and not one has adhered!" the customer further reported, "will not adhere to skin, to prevent bleeding! falls rig(t off !".
 
Additional Manufacturer Narrative
The customer reported issues with the bandages not adhering, stating the band aid would not stick, will not adhere to skin to prevent bleeding, and falls right off.Neither a sample nor photos of the reported issue were available, and analysis of complaint data was performed over the past two years by all versions of the sku and defect type adhesive weak/won't stick.Based on the information provided, medline was not able to confirm the reported issue or that the product failed to meet specifications; the cause was unconfirmed because a sample was required to determine cause.A review of the complaint information as well as the results of the investigation indicated no need for further action at this time, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CURAD,BANDAGES,ASST,320CT/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50803161
Report Number1417592-2026-43426
Device Sequence Number12925015
Product Code KGX
UDI-Device Identifier00888277362966
UDI-Public00888277362966
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURCC320BCH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown